# SDR DALA1316386704

- Difficulty date: July 3, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 45,481 hours, 17,048 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE TWO FT FWD OF LT WING LIGHT. CLEANED UP DAMAGE IAW SRM 53-00-01 CHART AREA B.   REPAIR C/W ON N/R 001 AND ERA 55-516600-1.
